Alert archive / New Mexico / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 113, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 8, 2010, 6:25 PM MDT for Curry County, Roosevelt County, New Mexico. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2010, 6:25 PM MDT (00:25 UTC)
- Expired
- Jun 8, 2010, 7:15 PM MDT
- In force
- 50 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Curry County, NM, Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 63 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.4 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3867 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
211
WUUS55 KABQ 090025
SVRABQ
NMC009-041-090115-
/O.NEW.KABQ.SV.W.0113.100609T0025Z-100609T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
625 PM MDT TUE JUN 8 2010
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME SOUTHEASTERN CURRY COUNTY IN EAST CENTRAL NEW MEXICO
CENTRAL ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO
* UNTIL 715 PM MDT
* AT 618 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THE OUTFLOW FROM THE LINE OF STORMS DRAPED
ACROSS SOUTHERN CURRY COUNTY WILL IMPACT THE COMMUNITIES OF
PORTALES...FLOYD AND ARCH BETWEEN 635 TO 715 PM.
LAT...LON 3404 10356 3431 10357 3432 10302 3404 10302
3404 10303
TIME...MOT...LOC 0024Z 344DEG 11KT 3422 10330
$$
501 follow-up statement
866
WWUS55 KABQ 090112
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
712 PM MDT TUE JUN 8 2010
NMC009-041-090122-
/O.EXP.KABQ.SV.W.0113.000000T0000Z-100609T0115Z/
ROOSEVELT-CURRY-
712 PM MDT TUE JUN 8 2010
...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 715 PM MDT FOR EXTREME
SOUTHEASTERN CURRY AND CENTRAL ROOSEVELT COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM A CLUSTER OF
THUNDERSTORMS LOCATED OVER SOUTHERN CURRY AND THE NORTHERN HALF OF
ROOSEVELT COUNTIES.
LAT...LON 3404 10356 3431 10357 3432 10302 3404 10302
3404 10303
TIME...MOT...LOC 0112Z 344DEG 11KT 3408 10325
$$
50What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:00 PM MDT, 3 hours 25 minutes earlier.
Area forecast discussion, Jun 8, 3:00 PM MDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT TUE JUN 8 2010 .DISCUSSION...SURFACE BOUNDARY HAS PRESSED SOUTHWARD INTO EAST CENTRAL PLAINS AS EVIDENCED BY LINE OF CONVECTIVE CLOUDS AND ISOLATED STORMS OVER QUAY COUNTY. HAVE ADJUSTED POPS IN THE CENTRAL MOUNTAIN CHAIN EASTWARD TOWARDS MET GUIDANCE FOR TONIGHT...BUT DIDN/T GO AS HIGH AS THE 50 PERCENT AND GREATER VALUES ADVERTISED. DEPENDING ON HOW STORMS EVOLVE...THERE WILL LIKELY BE AN EAST WIND INTO THE RIO GRANDE VALLEY TONIGHT. TIMING SEEMS AS IF IT WILL BE SOMEWHAT LATER TONIGHT...SO MAY BE LESS LIKELY TO KICK OFF CONVECTION HERE IN THE VALLEY. THAT SAID...STILL HAVE SOME LOW POPS OVER THE UPPER RGV AND EASTERN RIO ARRIBA COUNTY WHERE NAM12 INDICATED WIND MAY BREAK THROUGH SOONER AND MORE VIGOROUSLY. PER SPC...HAVE ADDED LARGE HAIL AND DAMAGING WINDS ASSOCIATED WITH STORMS IN THE NE BEFORE MIDNIGHT. WEDNESDAY LOOKING RATHER UNSTABLE AND CONVECTION MAY BE MORE WIDESPREAD FROM THE CENTRAL MOUNTAIN CHAIN EASTWARD. HAVE ALSO BROUGHT LOW POPS INTO THE RGV AND JEMEZ AT LEAST FOR THE AFTERNOON. MET GUIDANCE AGAIN MUCH HIGHER THAN GFS OVERALL...AND AGAIN LEANED TOWARDS THE MET WHICH LATELY HAS SEEMED TO HAVE A BETTER HANDLE ON THE MOISTURE SLOSH. POPS NIL FOR THE SOUTHWEST/WEST CENTRAL BUT STILL WATCHING...AND WONDERING...IF STREAM OF CLOUDS PRESENTLY ROTATING FROM GULF OF CA VCNTY WILL ALLOW THE INCREASING SOUTHWESTERLIES TO ENTRAIN SOME MID LEVEL MOISTURE...LEADING TO ISOLATED DRY CONVECTION FOR THE REGION. OTHER CHANGES TO INHERITED FORECAST INCLUDE ADDING SLIGHT CHANCE POPS TO THE EASTERN BORDER COUNTIES THURSDAY WITH WHAT MAY BE SOME DRYLINE ACTIVITY AS SOUTHWESTERLIES INCREASE AND LEE SURFACE TROUGH SHARPENS UP. MODELS STILL INDICATING A DEEP UPPER TROUGH AND SURFACE FRONT MOVING INTO NEW MEXICO...FOR A COOLER...WETTER WEEKEND ACROSS AT LEAST THE EASTERN PLAINS. && .AVIATION...SURFACE FRONT DRAPED ACROSS NE NEW MEXICO WILL BE THE FOCUS FOR ISOLD TO SCT SHRA/TSRA THRU 06Z. POTENTIAL FOR TSRA IS GREATEST AT KTCC GIVEN VCNTY TO BNDRY AND INSTABILITY. KLVS MAY SEE A FEW STORMS ROLL OFF THE SANGRE DE CRISTO MTS THRU 02Z. CONFIDENCE FOR TSRA AT KROW IS NOT AS GREAT SINCE STEERING FLOW WILL NOT BE AS CONDUCIVE AND STORMS MAY NOT REACH SITE UNTIL WELL AFTER PEAK HEATING. WILL STILL KEEP MENTION OF CB IN KROW TAF THRU THE EVENING. A WIND SHIFT FROM SOUTH OR SOUTHEAST TO NORTHEAST WILL OCCUR BEHIND THE FRONTAL BNDRY AS IT MOVES SLOWLY SOUTH TONIGHT. SITES FARTHER WEST WILL BE MUCH QUIETER...ESPECIALLY WEST OF THE CONTINENTAL DIVIDE. A WEAK GAP WIND IS LIKELY AT KABQ AS STORMS FORCE THE FRONTAL BNDRY THRU THE CENTRAL MTN CHAIN. THE STRONGEST WINDS WILL BE LOCALIZED TO KABQ WHERE AN AWW IS NOT EXPECTED. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. && .FIRE WEATHER...WELL ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH THURSDAY. A SURFACE FRONTAL BNDRY SAGGING SW ACROSS THE NE PLAINS TONIGHT WILL BRING THE POTENTIAL FOR LOCALIZED WETTING RAINFALL... MAINLY OVER THE NE PLAINS. DEPENDING ON THE STRENGTH OF CONVECTION THIS EVENING...THE BNDRY MAY SPILL INTO THE RIO GRANDE VALLEY WHERE A WEAK GAP WIND COULD BRING SLIGHTLY BETTER RH RECOVERIES THAN LAST NIGHT. THE UPPER RIDGE RESPONSIBLE FOR THE SCORCHING TEMPERATURES SINCE ABOUT FRIDAY...WILL SLOWLY STRETCH SOUTHEAST ACROSS TEXAS WEDNESDAY. LOW LEVEL MOISTURE WILL BE SLIGHTLY HIGHER THAN PREVIOUSLY EXPECTED OVER THE EASTERN PLAINS THROUGH THE DAY...HOWEVER VERY DRY AIR WILL STILL INVADE AREAS ALONG AND WEST OF THE RIO GRANDE VALLEY. MIN RH VALUES WILL HOWEVER BTWN 5-10 PCT IN THESE AREAS. A NOTICEABLE UPTICK IN SW WINDS WILL ALSO OCCUR IN THE WEST TOMORROW. MEANWHILE...A FEW MORE STORMS MAY ROLL OFF THE CENTRAL MTN CHAIN EAST ACROSS THE PLAINS. ACTIVITY ALONG THE WESTERN EDGE WILL BE MAINLY DRY AND THEN GRADUALLY BECOME MORE WET AS THEY ROLL EAST INTO BETTER MOISTURE. BY THURSDAY...UPPER LEVEL TROUGHING WILL DEEPEN OVER THE WESTERN CONUS AND BEGIN TO INCREASE SW FLOW OVER NM. SURFACE LOW PRESSURE DEVELOPING OVER SE COLORADO WILL ALLOW WINDS TO INCREASE INTO THE BREEZY CATEGORY OVER NEARLY THE ENTIRE AREA. HOT TEMPERATURES AND DRY CONDITIONS WILL LEAD TO STEEP LAPSE RATES AND THUS HIGH HAINES. POOR TO FAIR RH RECOVERIES THURSDAY NIGHT WILL LEAD INTO MORE BREEZY TO WINDY CONDITIONS FRIDAY WITH MIN RH VALUES AGAIN NEAR 5 PCT. EXTENDED GUIDANCE INDICATES THE UNSEASONABLY DEEP UPPER LEVEL WAVE EXPECTED TO DEVELOP OVER THE GREAT BASIN WILL BE SLOWER AS IT DEEPENS OVER SOUTHERN NV SATURDAY. THIS WILL ALLOW FOR ANOTHER NIGHT OF POOR TO FAIR RECOVERIES FRIDAY NIGHT AND ABOVE NORMAL TEMPS WITH BREEZY CONDITIONS FOR SATURDAY. THIS WILL HOWEVER ALLOW MORE TIME FOR A BACKDOOR FRONTAL BNDRY TO MOVE SOUTH OVER THE EASTERN PLAINS. BY SUNDAY...TEMPS WILL BE MUCH COOLER WITH HIGHER RH VALUES AND PERHAPS SOME PRECIP AS FAR WEST AS THE RIO GRANDE VALLEY. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 55 96 56 93 / 0 0 0 0 DULCE........................... 45 89 45 84 / 5 0 0 0 CUBA............................ 49 90 41 87 / 0 10 0 0 GALLUP.......................... 50 91 48 86 / 0 0 0 0 EL MORRO........................ 45 88 50 87 / 0 0 0 0 GRANTS.......................... 47 92 49 89 / 0 0 0 0 QUEMADO......................... 46 90 49 87 / 0 0 0 0 GLENWOOD........................ 48 95 47 94 / 0 0 0 0 CHAMA........................... 47 85 43 82 / 5 5 0 0 LOS ALAMOS...................... 60 89 57 87 / 5 10 5 0 PECOS........................... 52 89 50 90 / 30 20 20 5 CERRO/QUESTA.................... 47 88 46 84 / 20 20 10 5 RED RIVER....................... 45 79 42 78 / 30 20 20 5 ANGEL FIRE...................... 47 80 45 83 / 30 30 20 5 TAOS............................ 49 89 47 88 / 20 20 10 5 ESPANOLA........................ 56 95 49 95 / 5 10 5 0 SANTA FE........................ 56 92 54 91 / 10 10 10 0 SANTA FE AIRPORT................ 56 95 56 93 / 5 10 10 0 ALBUQUERQUE FOOTHILLS........... 66 93 63 93 / 5 10 5 0 ALBUQUERQUE HEIGHTS............. 68 96 66 94 / 5 10 5 0 ALBUQUERQUE VALLEY.............. 63 97 60 96 / 5 10 5 0 ALBUQUERQUE WEST MESA........... 63 97 60 96 / 0 10 5 0 LOS LUNAS....................... 63 99 57 96 / 5 10 5 0 RIO RANCHO...................... 66 96 64 95 / 0 10 5 0 SOCORRO......................... 67 99 65 98 / 5 10 5 0 SANDIA PARK/CEDAR CREST......... 58 85 54 85 / 10 20 10 0 MORIARTY/ESTANCIA............... 58 91 51 91 / 20 20 10 0 CLINES CORNERS.................. 59 87 57 88 / 30 20 20 0 GRAN QUIVIRA.................... 59 93 57 91 / 20 20 10 0 CARRIZOZO....................... 62 95 61 92 / 10 20 20 0 RUIDOSO......................... 60 88 60 90 / 20 20 20 0 CAPULIN......................... 53 87 52 92 / 30 30 20 5 RATON........................... 55 92 53 96 / 40 30 20 5 LAS VEGAS....................... 54 89 54 90 / 30 30 30 5 CLAYTON......................... 61 93 64 101 / 30 30 20 10 ROY............................. 59 90 60 96 / 30 30 30 5 CONCHAS......................... 63 95 64 99 / 30 20 30 5 SANTA ROSA...................... 63 96 66 100 / 30 20 30 5 TUCUMCARI....................... 66 100 68 105 / 30 20 30 10 CLOVIS.......................... 65 95 66 101 / 20 20 30 10 PORTALES........................ 66 96 67 102 / 20 20 30 10 FORT SUMNER..................... 64 98 66 102 / 20 20 20 10 ROSWELL......................... 67 100 67 105 / 20 20 20 5 PICACHO......................... 62 91 62 96 / 20 20 20 5 ELK............................. 62 88 61 92 / 20 20 10 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 8, 6:13 AM MDT, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 613 AM MDT TUE JUN 8 2010 NMZ501>540-091200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 613 AM MDT TUE JUN 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS...BUT AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THURSDAY THROUGH SATURDAY SOUTHWEST WINDS WILL BECOME BREEZY TO WINDY AND HUMIDITIES WILL DROP LEADING TO FIRE WEATHER CONCERNS. THE MOST PERSISTENT AREA OF CRITICAL FIRE WEATHER CONDITIONS IS EXPECTED ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. HOWEVER...PARTS OF THE WEST MAY ALSO EXPERIENCE CRITICAL FIRE WEATHER CONDITIONS FOR A TIME THURSDAY AFTERNOON. THE STRONGEST WINDS ARE EXPECTED SATURDAY...WHEN THE POTENTIAL EXISTS FOR SPEEDS TO REACH 25 TO 35 MPH WITH GUSTS TO 50 MPH ACROSS THE NORTHEAST HIGHLANDS. SUNDAY AND MONDAY...AN UNSEASONABLY STRONG STORM SYSTEM WILL CROSS THE CENTRAL ROCKIES AND DRIVE A STRONG COLD FRONT INTO NEW MEXICO. SIGNIFICANT UNCERTAINTY EXISTS ON THE TRACK AND TIMING OF THE SYSTEM...BUT IT APPEARS SEVERE THUNDERSTORMS WILL BE POSSIBLE EAST OF THE CENTRAL MOUNTAIN CHAIN BOTH DAYS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING IN EASTERN COLFAX...UNION...HARDING...NORTHEAST SAN MIGUEL AND NORTHEAST QUAY COUNTIES. SPOTTER ACTIVATION MAY ALSO BE REQUIRED EAST OF THE CENTRAL MOUNTAIN CHAIN ON SUNDAY AND/OR MONDAY. 44
In the hours before
Local storm report, Jun 8, 5:16 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
516 PM MDT TUE JUN 08 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 5 ENE SAN JON 35.13N 103.25W
06/08/2010 E1.90 INCH QUAY NM TRAINED SPOTTER
THREE WINDOWS WERE KNOCKED OUT IN THE HOUSE DUE TO THE
HAIL. QUARTER TO SLIGHTLY LARGER THAN GOLF BALL FOR 4 TO
5 MINUTES.
&&
EVENT NUMBER ABQ1002039
50Special weather statement, Jun 8, 5:49 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
549 PM MDT TUE JUN 8 2010
NMZ535-536-090015-
CURRY COUNTY-ROOSEVELT COUNTY-
549 PM MDT TUE JUN 8 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CURRY AND NORTHERN
ROOSEVELT COUNTIES THROUGH 615 PM MDT...
AT 547 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
RHEA TO SAINT VRAIN...AND MOVING SOUTH AT 10 MPH.
HAIL UP TO THE SIZE OF DIMES IS EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN AND GUSTS TO 55 MPH.
AREAS AFFECTED BY THESE STORMS INCLUDE...CLOVIS...RANCHVALE...SAINT
VRAIN...CANNON AFB...TEXICO...PLEASANT HILL...FARWELL...CANNON AIR FORCE
BASE AND PORTAIR.
&&
LAT...LON 3422 10357 3452 10359 3466 10303 3441 10302
3429 10303
TIME...MOT...LOC 2348Z 332DEG 9KT 3457 10304 3448 10346
50Local storm report, Jun 8, 6:02 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
602 PM MDT TUE JUN 08 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0539 PM TSTM WND GST 1 N CANNON AFB 34.39N 103.31W
06/08/2010 M58 MPH CURRY NM ASOS
KCVS ASOS.
&&
EVENT NUMBER ABQ1002040
SHOEMAKELocal storm report, Jun 8, 6:05 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
605 PM MDT TUE JUN 08 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND GST 3 NNW TEXICO 34.43N 103.07W
06/08/2010 M60 MPH CURRY NM AWOS
KCVN AWOS.
&&
EVENT NUMBER ABQ1002041
SHOEMAKELocal storm report, Jun 8, 6:07 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
607 PM MDT TUE JUN 08 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0602 PM TSTM WND GST 5 N CLOVIS 34.48N 103.20W
06/08/2010 M59 MPH CURRY NM PUBLIC
&&
EVENT NUMBER ABQ1002042
50Local storm report, Jun 8, 6:23 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
623 PM MDT TUE JUN 08 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND GST 3 NNW TEXICO 34.43N 103.07W
06/08/2010 M78 MPH CURRY NM AWOS
KCVN AWOS.
&&
EVENT NUMBER ABQ1002043
SHOEMAKEThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 6:12 PM MDT | Areal Flood Advisory | ABQ | Curry, Roosevelt | 93 min |
| Jun 8, 6:34 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 26 min |
| Jun 8, 7:43 PM MDT | Special Weather Statement | ABQ | Roosevelt | 47 min |
| Jun 8, 8:20 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 40 min |
| Jun 8, 8:42 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 28 min |
| Jun 8, 8:48 PM MDT | Special Weather Statement | ABQ | Mora | 42 min |
| Jun 8, 8:56 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Mora, San Miguel | 2 hr |
| Jun 8, 9:00 PM MDT | Special Weather Statement | ABQ | 45 min | |
| Jun 8, 9:03 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 27 min |
| Jun 9, 2:09 PM MDT | Special Weather Statement | ABQ | Colfax | 21 min |
| Jun 9, 2:42 PM MDT | Special Weather Statement | ABQ | Mora | 18 min |
| Jun 9, 2:50 PM MDT | Fire Weather Watch | ABQ | Bernalillo, Catron, Cibola, McKinley, Rio Arriba, Sandoval and 3 more | 24 hr |
| Jun 9, 2:50 PM MDT | Fire Weather Watch | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 48 hr |
| Jun 9, 2:50 PM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 29 hr |
| Jun 9, 2:54 PM MDT | Special Weather Statement | ABQ | Santa Fe | 21 min |
| Jun 9, 3:17 PM MDT | Special Weather Statement | ABQ | Torrance | 28 min |
| Jun 9, 4:20 PM MDT | Special Weather Statement | ABQ | Guadalupe | 25 min |
| Jun 9, 4:29 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 61 min |
| Jun 9, 4:34 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Torrance | 56 min |
| Jun 9, 5:30 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 45 min |
| Jun 9, 5:34 PM MDT | Special Weather Statement | ABQ | Roosevelt | 26 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.